Welcome to the forum. The white discharge that you are having is due to leucorrhoea
. Leucorrhoea is a medical condition that occurs when you are having excess of white discharge. It is due to hormonal
imbalance ( estrogen ). When the colour becomes yellowish and it starts having a bad odour, it means there is infection and you need to be treated with antibiotics. Other causes of the discharge can be improper hygiene, bruise to the vaginal wall due to itching, anemia, indigestion
. If your general health is not fine you may get it.
These infections can be sexually transmitted or acquired. If you do not get relief you should have blood and urine tests done to rule out STD.
Maintain proper hygiene. Eat well balance nutritious food. Take calcium rich diet. Metronidazole
and lukol can do you good but these medications should be taken in proper dose only under the supervision of your gynecologist. See your doctor at the earliest. Take care.